# SDR XGN2004F00001

- Difficulty date: December 10, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N69RP
- Make and model: Beech D55
- Aircraft serial: TE766
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: SA649520A3
- Condition: Broken
- Location: Engine
- Part time: 3,313 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS ENROUTE, PIC NOTICED THE AIRCRAFT YAWING WAY TO THE RIGHT.  THERE WAS NOT ANY LOSS OF OIL OR FUEL PRESSURE NOR ANY VIBRATION.  THE PILOT SHUT THE ENGINE DOWN AND LANDED.  THE OIL PAN WAS REMOVED AND FOUND THE CAMSHAFT WAS BROKEN.  HAVE NO IDEA WHAT CAUSED THE FAILURE.  (SW05200403504)
